Couldn't find what you looking for?

TRY OUR SEARCH!

Im a 29 yr old American woman living in Mexico. I am having major intestinal discomfort (Mostly on the lower right side).
I will start from the beginning.
2 years ago I took the drug Accutane. At the end of the treatment I started to get some blood on the toilet paper after bowel movements. the doctor said not to worry it was probably because of the drug drying effect to my skin and it would pass. A week later I traveled to Thailand where I got parasites (That you could see under my skin on my low back).So, I took 2 rounds of antiparsitic treatments as followed by a Thai Doctor (who did not give me test). After that I traveled to Mexico for 5 months. In Mexico I was diagnosed with Gastritis because of upper stomach pain,gas, nausea, dizziness,food sensitivity etc.. and took the doctors treatment and it improved except for the food sensitivity. Shortly after I returned back to the US I started having itchy welts on the skin in my mid section. The doctor said It was still Thailand parasites (with no testing) and gave me 2 rounds of medication. The welts went away. I also took a natural anti parasite treatment. My stomach also felt better (i was able to drink coffee). I would occasionally have blood on the toilet paper and burning in my lower intestines. Usually, after I drank alcohol or being really stressed. A friend with similar symptoms said it was probably internal hemorrhoids. Before I could go to the doctor I had to return to Mexico. The gastritis shortly returned. I went to a doctor that gave me gastritis meds and more anti parasite medicine (With no testing). I felt better. That was 7 months ago.
I can say I have only felt entirely better for 4 months when was in the US.

I have been in living in Mexico now for 7 months. It is a forever battle with adjusting to the food. I have my good and bad days. I currently do not have gastritis problems. Avoiding spice and coffee seems to prevent episodes. Taking 300-600mgs. of Tagamet makes any little unease feel relief.
Currently, I have these lower intestinal issues. I ofter feel really gassy and a burning in this area. It causes pain during sex and is really annoying. It is a burning as if i was going to have diarrhea but, I dont have diarrhea. Actually, Im less regular than usual. I have bowel movements every other day. On the days that I feel alot of this burning it is followed by 2-3 days of blood on the toilet paper. Sometimes I have itching in that area but not often.
Accutane and parasites can have the side effect of IBS. Which is a possibility but,...I dont have all the symptoms.
A doctor in Mexico told me that residents should take parasite medicine every 6 months. Which makes me afraid for my liver.( because of being on Accutane and lV Lymes disease medication in the past was really heavy on my liver). Besides every person that I know that lives here does not take parasite medicine and do not have any of my symptoms.
Could i have inernal hemmeroids because of the Accutane?
IBS? Parasites?
I am not returning to the US for at least another year. The doctors here are not like the doctors in the US. Its been pretty scary and I feel hopeless. Is there a medication that has been successful in treating these symptoms? help please!

Loading...

Well, I don't know what to tell you other than it would be best to get yourself over to the US and get tested. I would strongly suggest you find yourself an EDS (electro-dermal screening) technician to test you. (It's also known as biomeridian testing.) If you can find one in Mexico, then that would benefit you. I would still suggest that you visit America and see a technician, though. You can research one in America, visit them shortly, and get the treatment you need. I was tested by one and they found parasites. I got treated and am fine now.
Reply

Loading...

I came back from Guatemala/Honduras/Nicaragua and I have chemical intoxation and parasites that are eating my immune system. I basically have no immune system left.

I didn't always want to go to a naturalist because I thought they were wierd, but after a blood and eye analysis the lady found parasites in my blood system and stream and she said that she can treat me and fix it in four months. I am taking a bunch of natural pills called Parasite Therapy. And if you need energy you can take thyroid therapy. The kicker was, and still is, I went and got blood work done to make sure I did not have parasites and the doctor said I was fine. Little to be known three weeks later at a blood analysis test I had almost an insane amount of them in my system.

I suggest that you see a natural path and get a blood analysis. Or leave Mexico and go back to the US until you are better.
Reply

Loading...

A relative has been in the ICU for 2 1/2 months and been near death 3 times in that period. Her symptoms during the times of crisis were heart failure, inability to breathe, bloody vomit, diarrhea, and kidney failure. During one episode she was severely hallucinating  Doctors have checked for viruses and bacterial infections with no positive results. However, each time of crisis she presents as being septic. She has had flacid paralysis for the 2 1/2 months. Does this sound at all like a parasitic infection?
Reply

Loading...